# SDR SWAA2024122380049

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 33,463 hours, 16,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN JUMP SEAT FLASHLIGHT INOP<[01] REMOVED AND REPLACED AFT CABIN JUMPSEAT FLASHLIGHT BATTERY IAW AMM 25-64-00. MEL CLEARED.
